MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX 3DR; ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX 3DR; ABSORBABLE MESH
Model Number 100043-04
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 10/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, during bilateral breast capsulectomy, bilateral breast implant replacement and bilateral secondary mastopexy, the patient was implanted with galaflex 3dr bilaterally on (b)(6) 2024.It was reported that the patient developed staph infection on the left breast thereby given oral antibiotics and the infection resolved.
 
Additional Manufacturer Narrative
As reported, patient had staph infection on the left breast post-implant of galaflex 3dr which got resolved after patient was given antibiotics and the device remains implanted with no further issues.Based on the information available, no conclusions can be made as to the degree to which the device may have caused or contributed to the patient¿s clinical course.Review of manufacturing records confirms product was manufactured to specification.Infection is a known inherent risk of the surgery/use and listed as a possible complication in the adverse reaction section of the instruction for use (ifu) supplied with the device.In regard to infection the warnings section of the ifu states, "if an infection develops, treat the infection aggressively.An unresolved infection may require removal of the scaffold." note, the date of event (21-oct-2024) is considered to be a best estimate based.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
GALAFLEX 3DR
Common Device Name
ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key20621509
Report Number1213643-2024-00524
Device Sequence Number18341061
Product Code OOD
UDI-Device Identifier00810054980032
UDI-Public(01)00810054980032(17)261219(10)LXHS0030
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162922
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100043-04
Device Catalogue NumberFR3D04
Device Lot NumberLXHS0030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Initial Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale
Patient Weight75 KG